Richard Rimanyi's research papers


(with V. Tarasov, A. Varchenko) Elliptic and K-theoretic stable envelops and Newton polytopes
pdf file

(with G. Farkas) Quadric rank loci on moduli of curves and K3 surfaces
pdf file

(with L. Feher) Chern-Schwartz-MacPherson classes of degeneracy loci
pdf file

(with G. Felder, A. Varchenko) Elliptic dynamical quantum groups and equivariant elliptic cohomology
pdf file
preprint 2017

(with J. Allman) Quantum dilogarithm identities for the square product of A-type Dynkin quivers
pdf file
to appear in Mathematical Research Letters, 2017

(with A. Weigandt, A. Yong) Partition Identities and Quiver Representations
pdf file
to appear in Journal of Algebraic Combinatorics (preprint 2016)

(with A. Varchenko) Equivariant Chern-Schwartz-MacPherson classes in partial flag varieties: interpolation and formulae
pdf file
to appear in IMPANGA2015

(with A. Varchenko) Dynamical Gelfand-Zetlin algebra and equivariant cohomology of Grassmannians
pdf file
J. Knot Theory Ramifications 25 (2016), no. 12, 1642013, 29 pp.

(with V. Tarasov, A. Varchenko) Trigonometric weight functions as K-theoretic stable envelope maps for the cotangent bundle of a flag variety
pdf file
J. Geom. Phys. 94 (2015), 81119

(with J. Allman) An iterated residue perspective on stable Grothendieck polynomials
pdf file

On the Cohomological Hall Algebra of Dynkin quivers
pdf file

Quiver polynomials in iterated residue form
pdf file
Journal of Algebraic Combinatorics, Volume 40, Issue 2 (2014), Page 527-542

(with V. Tarasov, A. Varchenko) Partial flag varieties, stable envelopes and weight functions
pdf file
Quantum Topol. 6 (2015), no. 2, 333364

(with V. Gorbounov, V. Tarasov, A. Varchenko) Quantum cohomology of a flag variety as a Yangian Bethe algebra
pdf file
Journal of Geometry and Physics, 74 (2013) 56-86

(with V. Tarasov, A. Varchenko) Cohomology classes of conormal bundles of Schubert varieties and Yangian weight functions
pdf file
Math. Z. 277 (2014), no. 3-4, 10851104

(with M. Domokos, L. Feher) Equivariant and invariant theory of nets of conics with an application to Thom polynomials
pdf file
Journal of Singularities, volume 7 (2013), 1-20

(with V. Tarasov, A. Varchenko, P. Zinn-Justin) Extended Joseph polynomials, quantized conformal blocks, and a q-Selberg type integral
pdf file
Journal of Geometry and Physics, 62 (2012), pp. 2188-2207

(with V. Schechtman, V. Tarasov, A. Varchenko) Cohomology of a flag variety as a Bethe algebra
pdf file
Functional Analysis and Its Applications, Vol 45, No. 4, 2011

(with V. Schechtman, A. Varchenko) Conformal blocks and equivariant cohomology
pdf file
Moscow Mathematical Journal, Vol. 11, Number 3, July-September 2011, 1-21

(with A. Varchenko) Conformal blocks in the tensor product of vector representations and localization formulas
pdf-file
Ann. Fac. Sci. Toulouse Math (6), Vol. XX, Fasc. 1, Jan 2011, 71-97

(with L. M. Feher, A. Nemethi) Equivariant classes of matroid realization spaces
pdf-file
See also the illustrations here.
Comment. Math. Helv. 87 (2012),861--889

(with L. M. Feher) Thom series of contact singularities
pdf-file
Annals of Mathematics, Volume 176, no. 3, 1381-1426, November 2012

(with R. Marangell) The general quadruple point formula
pdf-file
American Journal of Mathematics, Vol 132, No 4, August 2010, 867--896

(with L. Feher) On the structure of Thom polynomials of singularities
pdf-file
Bulletin of the London Mathematical Society 2007 39: 541-549

(with L. Feher, A. Nemethi) The degree of the discriminant of irreducible representations
pdf-file
J. Algebraic Geom. 17 (2008) 751-780

(with G. Felder, A. Varchenko) Poincare-Birkhoff-Witt expansions of the canonical elliptic differential form
gzipped ps file , pdf-file
in "Quantum Groups" (eds. P. Etingof, S. Gelaki, S. Shnider), Contemp. Math. 433 (2007), 191-208.

(with A. S. Buch) A formula for non-equioriented quiver orbits of type A;
gzipped ps file , pdf-file
J. Algebraic Geom. 16 (2007), 531-546.

(with L. Stevens and A. Varchenko) Combinatorics of rational functions and Poincare-Birkhoff-Witt expansions of the canonical U(n-)-valued differential form
gzipped ps-file , pdf-file
Ann. Comb. 9 (2005), no. 1, 57--74.

(with L. Feher) Thom polynomial computing strategies. A survey;
gzipped ps-file, pdf-file
Adv. Studies in Pure Math. 43, Singularity Theory and Its Applicatuions (Eds: S. Izumiya, G. Ishikawa, H. Tokunaga, I. Shimada, T. Sano), pp. 45-53, Math. Soc. Japan, 2006

(with A. S. Buch, L. Feher) Positivity of quiver coefficients through Thom polynomials;
gzipped ps-file, pdf-file
Adv. Math. 197 (2005) 306-320

(with A. S. Buch) Specializations of Grothendieck polynomials;
pdf-file
Comptes Rendus de L'Acad. des Sci., Ser. I 339 (2004), 1-4.

(with L. Feher, A. Nemethi) Coincident root loci of binary forms;
gzipped ps-file, pdf-file
Michigan Math. J., Volume 54, Issue 2, 375-392, 2006

(with L. Feher, A. Nemethi) Degeneracy of two and three forms;
dvi-file, gzipped ps-file
Canad. Math. Bull. Vol. 48 (4), 2005 pp. 547-560

(with G. Berczi, L. Feher) Expressions for resultansts coming from the global theory of singularities;
dvi-file, ps-file,
Topics in Algebraic and Noncommutative Geometry, Contemporary Mathematics 324, 2003, AMS,
(eds. L. McEwan, J.-P. Brasselet, C. Melles, G. Kennedy, K. Lauter)

(with L. Feher) Schur and Schubert polynomials as Thom polynomials---cohomology of moduli spaces;
dvi-file, gzipped ps-file
Cent. European J. Math. 4 (2003) 418--434

(with L. Feher) Classes of degeneracy loci for quivers---the Thom polynomial point of view;
dvi-file, gzipped ps-file
Duke Math. J., Volume 114, Number 2, August 2002, 193--213

(with L. Feher) Thom polynomials with integer coefficients;
dvi-file, gzipped ps-file, pdf-file
Illinois J. Math, Vol. 46, No. 4, Winter 2002, 1145--1158

(with L. Feher) Calculation of Thom polynomials and other cohomological obstructions for group actions;
dvi-file , gzipped ps-file, pdf-file
Real and Complex Singularities (Sao Carlos, 2002), Ed. T.Gaffney and M.Ruas,
Contemp. Math.,#354, Amer. Math. Soc., Providence, RI, June 2004, pp. 69--93.

Multiple-point formulas --- a new point of view;
dvi-file , gzipped ps-file
Pacific Journal of Mathematics, Vol. 202, No. 2., 2002, 475--489

Thom polynomials, symmetries and incidences of singularities;
dvi-file , gzipped ps file
Inv. Math. 143, 499-521 (2001)

Computation of the Thom polynomial of $\Sigma^{1111}$ via symmetries of singularities;
dvi-file , gzipped ps-file
in Real and Complex Singularities, Chapman and Hall RNM 412, pp. 110-118, 2000

(with A. Sz\H ucs) Generalized Pontrjagin-Thom construction for maps with singularities;
dvi-file , gzipped ps-file
Topology Vol. 37, No. 6, pp. 1177-1191, 1998

On right-left symmetries of stable singularities;
dvi-file , gzipped ps file
Math. Z. 242, 347--366 (2002)

(with P. Akhmetev, A. Sz\H ucs) A Generalization of Banchoff's triple point theorem
dvi-file , gzipped ps-file
Proc. AMS, Vol 126. No. 3, March 1998, pp. 913-915

On the orientability of singularity submanifolds;
dvi-file , gzipped ps-file
J. Math. Soc. Japan, Vol. 52, No. 1., pp. 91-98, 2000

(with A. Sz\H ucs) A theorem on removing SIGMA^r singularities (manuscript, not to be published),
dvi-file , gzipped ps file

R. Fenn, R. Rimanyi, C. Rourke: The Braid Permutation Group,
Topology, Vol. 36., No. 1., pp. 123--135 (1997)

R. Rimanyi: The hierarchy of $\Sigma^{2,0}$ germs,
Acta Math. Hung. 77 (4) (1997), 311--321

R. Fenn, T. Jin, R. Rimanyi: Laces: A generalization of braids
Osaka J. Math., Vol 38, No 2, (June 2001)

R. Rimanyi: The Witten-Reshetikhin-Turaev invariant for 3-manifolds,
in `Topics in Knot Theory', (ed. M. Bozhuyuk), NATO ASI Series, Kluwer, 1993, pp. 319--347

Ph.D. Thesis (Eotvos University Budapest 1996-97, supervisor: A. Szucs)
dvi-file , gzipped ps file